# SDR C2XA11IA154

- Difficulty date: July 14, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 26,589 hours, 19,926 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH- FLIGHT 2844 THE CREW REPORTED A LOUD SQUEAL IN THE MAIN CABIN DOOR FOLLOWED BY A PARTIAL LOSS OF PRESSURIZATION.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE PRESSURIZATION SYSTEM IN AUTO AND MANUAL MODES WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
